Translator Disclaimer
December, 1986 Efficient Sequential Estimation in Exponential-Type Processes
Valeri T. Stefanov
Ann. Statist. 14(4): 1606-1611 (December, 1986). DOI: 10.1214/aos/1176350181

Abstract

A class of random processes whose likelihood functions are of exponential type is considered. A necessary and sufficient condition for a stopping time to be efficient (in the Cramer-Rao sense) is proved. This result is obtained after proving a characterization theorem, which asserts that after a suitable random-time transformation such processes become processes with stationary independent increments, by applying the solution of the problem of efficient sequential estimation in the case of processes with stationary independent increments.

Citation

Download Citation

Valeri T. Stefanov. "Efficient Sequential Estimation in Exponential-Type Processes." Ann. Statist. 14 (4) 1606 - 1611, December, 1986. https://doi.org/10.1214/aos/1176350181

Information

Published: December, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0617.62087
MathSciNet: MR868323
Digital Object Identifier: 10.1214/aos/1176350181

Subjects:
Primary: 62L12

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.14 • No. 4 • December, 1986
Back to Top